# SDR IPXA11164822

- Difficulty date: February 1, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LOWER FUSELAGE, STR 44LT, AT FR 21 HAS 7 VERY ELONGATED AND DAMAGED HOLES.  ACCOMPLISHED REPAIR ON LOWER FUSELAGE STR 44LH AT FR 21 IAW SRM 53-10-14, PG 208.
